# SDR CA040602007

- Difficulty date: June 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 41,463 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653114
- Part serial: 96327H3231
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD OUTER PANE SHATTERED ONLY, AIR TURNBACK WINDSHIELD REPLACED WINDSHIELD HAD 21,599 HRS.
